# SDR MWEA97090

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, FOUND FWD OVERWING EMERGENCY LIGHT INOP ON LT AND RT SIDES.  MAINT REMOVED AND REPLACED BATTERY PWR SUPPLY, OPS CHECK GOOD.
